Problems with Buspar?

Discussion in 'Fibromyalgia Main Forum' started by bct, Jul 16, 2012.

  1. bct

    bct Well-Known Member

    I have CFS/ME and have been taking Buspar. I feel that it is making me more tired and fatigued than normal. I am taking 15mgs tid. Please, if you have any experience with this med. share it with me. I am ONLY interested, for the purposes of this post, in this medication, and not supplements, which I pretty much know about -- I hope, by now.

    Regards,
    Barry
  2. spacee

    spacee Member

    I had the opposite reaction.Thought I would have a seizure and, so, stopped
    taking it. That was probably 20 years ago.

    Hope you find something that helps!

    Linda
  3. bct

    bct Well-Known Member

    Are you saying then that Buspar actually energized you? Oh that it would do that for me.... I guess I'll discontinue it and see what happens. If it gave ME more energy I wouldn't stop.

    By the way, how long did you take it for, if you can recall?

    Love,
    Barry
  4. spacee

    spacee Member

    No, it didn't energize me. I only took one pill and thought I would be very ill
    with a seizure. Didn't have the courage to take another one.

    Always looking for more energy too. Today I bought caffeine tablets cause
    I can't drink coffee, tea or sodas. So far, I like them ok.

    Love,
    Linda